# SDR AALA20150212004

- Difficulty date: February 12, 2015
- Submitted: February 12, 2015
- Operation: Air carrier
- Aircraft: N909AN
- Make and model: Boeing 737823
- Aircraft serial: 29511
- Aircraft time: 47,143 hours, 19,046 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Vapor Barrier
- Part number: 111A100125
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT VAPOR BARRIER HAS A 2 INCH CRACK BETWEEN BAYS 2R & 4R.  INSTALLED FULL CROSS BRACE REPAIR ON VAPOR BARRIER WEB AT BAYS 2R & 4R IAW SRM SUPPLEMENT 57-10-10-2R.
